# SDR DALA2024111911043

- Difficulty date: November 15, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N345NB
- Make and model: Airbus A319-114
- Aircraft serial: 1774
- Aircraft time: 58,788 hours, 30,991 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bushing
- Condition: Worn
- Location: Zone 300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3145 WEAR ON PLAIN BUSHING ELEVATOR 6 LH WING. CORRECTIVE ACTION: REMOVED AND REPLACED BUSHINGS (2 EA) ON HINGE FITTING #6 AT LH ELEVATOR AS PER AIRBUS CMM 55-21-15. (0662055)
